Resultats globals: 7 registres trobats en 0.02 segons.
Articles, 7 registres trobats
Articles 7 registres trobats  
14 p, 488.8 KB Affine scaling algorithm fails for semidefinite programming / Muramatsu, Masakazu
In this paper, we introduce an affine scaling algorithm for semidefine programming (SDP), and give an example of a semidefinite program such that the affine scaling algorithm converges to a non-optimal point. [...]
Mathematical Programming, vol. 83 n. 3 (1998) p. 393-406  
 Accés restringit a la UAB
19 p, 1.1 MB Semidefinite programming in combinatorial optimization / Goemans, Michel X.
We discuss the use of semidefinite programming for combinatorial optimization problems. The main topics covered include (i) the Lovász theta function and its applications to stable sets, perfect graphs, and coding theory, (ii) the automatic generation of strong valid inequalities, (iii) the maximum cut problem and related problems, and (iv) the embedding of finite metric spaces and its relationship to the sparsest cut problem. [...]
Mathematical Programming, vol. 79 n. 1-3 (1997) p. 143-161  
 Accés restringit a la UAB
19 p, 807.5 KB Exploiting sparsity in primal-dual interior-point methods for semidefinite programming / Fujisawa, Katsuki ; Kojima, Masakazu ; Nakata, Kazuhide
The Helmberg-Rendl-Vanderbei-Wolkowicz/Kojima-Shindoh-Hara/Monteiro and Nesterov-Todd search directions have been used in many primal-dual interior-point methods for semidefinite programs. This paper proposes an efficient method for computing the two directions when the semidefinite program to be solved is large scale and sparse. [...]
Mathematical Programming, vol. 79 n. 1-3 (1997) p. 235-253  
 Accés restringit a la UAB
4 p, 171.0 KB A note on the existence of the Alizadeh-Haeberly-Overton direction for semidefinite programming / Monteiro, Renato D. C. ; Zanjácomo, Paulo R.
This note establishes a new sufficient condition for the existence and uniqueness of the Alizadeh-Haeberly-Overton direction for semidefinite programming. .
Mathematical Programming, vol. 78 n. 3 (1997) p. 393-396  
 Accés restringit a la UAB
5 p, 261.0 KB Semidefinite Programming / Overton, Michael ; Wolkowicz, Henry
Mathematical Programming, vol. 77 n. 2 (1997) p. 105-109  
 Accés restringit a la UAB
34 p, 1.4 MB An exact duality theory for semidefinite programming and its complexity implications / Ramana, Motakuri V.
In this paper, an exact dual is derived for Semidefinite Programming (SDP), for which strong duality properties hold without any regularity assumptions. Its main features are: (i) The new dual is an explicit semidefinite program with polynomially many variables and polynomial size coefficient bitlengths. [...]
Mathematical Programming, vol. 77 n. 2 (1997) p. 129-162  
 Accés restringit a la UAB
18 p, 699.0 KB Complementarity and nondegeneracy in semidefinite programming / Alizadeh, Farid ; Haeberly, Jean-Pierre A. ; Overton, Michael L.
Primal and dual nondegeneracy conditions are defined for semidefinite programming. Given the existence of primal and dual solutions, it is shown that primal nondegeneracy implies a unique dual solution and that dual nondegeneracy implies a unique primal solution. [...]
Mathematical Programming, vol. 77 n. 2 (1997) p. 111-128  
 Accés restringit a la UAB

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.